# SDR TRAX200800760

- Difficulty date: June 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 16,452 hours, 13,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY STRIP BROKEN NEXT TO SEAT 1C. REMOVED AND REPLACED FWD 20 FOOT SECTION OF FLOOR TRACK EMERGENCY LIGHT LENS IAW AMM 33-51-01. OPS CHECK OF FLOOR EMERGENCY LIGHT GOOD.  (A)
